# SDR CALA0600116

- Difficulty date: April 6, 2006
- Submitted: April 10, 2006
- Operation: Air carrier
- Aircraft: N12322
- Make and model: Boeing 7373T0
- Aircraft serial: 23373
- Aircraft time: 63,578 hours, 28,939 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 69374156
- Condition: Corroded
- Location: Bs 500 S27r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SHEAR TIE CORRODED AT STA 500 BETWEEN S26R AND S27R, RBL 8 TO RBL 16.  A NEW SHEAR TIE WAS INSTALLED IAW SRM 53-00-07, FIGURE 201.
